Journal article icon

Journal article

Self-similar asymptotics for linear and nonlinear diffusion equations

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1111/1467-9590.00074

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
STUDIES IN APPLIED MATHEMATICS More from this journal
Volume:
100
Issue:
2
Pages:
153-193
Publication date:
1998-02-01
DOI:
EISSN:
1467-9590
ISSN:
0022-2526
Pubs id:
pubs:10167
UUID:
uuid:a86a6cbe-cb6a-427d-89a0-25deded5d8c2
Local pid:
pubs:10167
Source identifiers:
10167
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP